# SDR COMA2009022370017

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 13,881 hours, 9,873 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: GG670950265
- Part serial: 00613
- Condition: Faulty
- Location: Acs
- Part time: 6,274 hours, 4,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ORD TO JFK RECEIVED RT ENG BLEED CAUTION MSG.  A/C RETURNED TO ORD LANDED SAFELY.  REMOVED AND REPLACED ACS CONTROLLER.  OPS CHECK GOOD.
